# SDR 98FDEA00144

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 806124
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE UP GAVE RED LEFT MAIN INDICATION ON F/O PANEL AND UP FRONT.  RAN RED TAB, NO HELP.  CHECKED WIRING INTEGRITY FROM S3-682 TERMINAL 4 AND 5 (PROX ELETR UNIT) AS PER WDM 32-61-04 PG 2, FOUND OK.  REMOVED AND REPLACED PROXIMITY ELECTRONIC UNIT PER M/M 32-61-01-2.
